REGULARITY OF ALL MINIMIZERS OF A CLASS OF SPECTRAL PARTITION PROBLEMS - Archive ouverte HAL Access content directly
Journal Articles Mathematics in Engineering Year : 2020

REGULARITY OF ALL MINIMIZERS OF A CLASS OF SPECTRAL PARTITION PROBLEMS

, (1)
1
Hugo Tavares
  • Function : Author
Alessandro Zilio
  • Function : Author
  • PersonId : 1198333

Abstract

We study a rather broad class of optimal partition problems with respect to monotone and coercive functional costs that involve the Dirichlet eigenvalues of the partitions. We show a sharp regularity result for the entire set of minimizers for a natural relaxed version of the original problem, together with the regularity of eigenfunctions and a universal free boundary condition. Among others, our result covers the cases of the following functional costs (ω1,. .. , ωm) → m i=1 k i j=1 λj(ωi) p i 1/p i , m i=1 k i j=1 λj(ωi) , m i=1 k i j=1 λj(ωi) where (ω1,. .. , ωm) are the sets of the partition and λj(ωi) is the j-th Laplace eigenvalue of the set ωi with zero Dirichlet boundary conditions.
Fichier principal
Vignette du fichier
2002.04064.pdf (2.98 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03884876 , version 1 (05-12-2022)

Identifiers

Cite

Hugo Tavares, Alessandro Zilio. REGULARITY OF ALL MINIMIZERS OF A CLASS OF SPECTRAL PARTITION PROBLEMS. Mathematics in Engineering, 2020, 3 (1), pp.1-31. ⟨10.3934/mine.2021002⟩. ⟨hal-03884876⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More